Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Die Hessische und die Cayley'sche Curve


Author: Paul Gordan
Journal: Trans. Amer. Math. Soc. 1 (1900), 402-413
MSC: Primary 14H45
MathSciNet review: 1500547
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500547-1
Article copyright: © Copyright 1900 American Mathematical Society